A splitting theorem for manifolds

Sylvain Cappell

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)69-170
Number of pages102
JournalInventiones Mathematicae
Volume33
Issue number2
DOIs
StatePublished - Jun 1976

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A splitting theorem for manifolds. / Cappell, Sylvain.

In: Inventiones Mathematicae, Vol. 33, No. 2, 06.1976, p. 69-170.

Research output: Contribution to journalArticle

Cappell, Sylvain. / A splitting theorem for manifolds. In: Inventiones Mathematicae. 1976 ; Vol. 33, No. 2. pp. 69-170.
@article{d1f953c515a14597b84e193923068c94,
title = "A splitting theorem for manifolds",
author = "Sylvain Cappell",
year = "1976",
month = "6",
doi = "10.1007/BF01402340",
language = "English (US)",
volume = "33",
pages = "69--170",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - A splitting theorem for manifolds

AU - Cappell, Sylvain

PY - 1976/6

Y1 - 1976/6

UR - http://www.scopus.com/inward/record.url?scp=0040339637&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040339637&partnerID=8YFLogxK

U2 - 10.1007/BF01402340

DO - 10.1007/BF01402340

M3 - Article

VL - 33

SP - 69

EP - 170

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 2

ER -